New finasteride victim probably pfs :(

Hello everbady,
i took finasteride for 6 days (3 pills) EOD , i have very bad symptoms (Ed, low libido) now i’m on 50 days off , last week i was almost recoverd because my libido returned and i was horney again but i crashed again… i have now very bad headeache and my libido very low and ED, on this 50 days i recoverd 3 like times but that didn’t last my last recovey lasted for one week but now i’m down in hell again , seems i have pfs now, what this hell i took just 4 doses (1 mg , 1mg , 0.5 mg , 0.25 mg) anybody experieced same thing and recovered? , please give me hope , i’m so down now

Try to give it some more time. You might still recover over the next few months.

1 Like

Please do not take any more pills. I am curious to ask you: why did you take this pill? (Well obviously for hairloss, but didn’t you pay heed to any of the side effects this drug could potentially have?) Did you even do a search online about any side effects before taking this drug?

Second question I would like to ask is: Look at your face in the mirror, do you notice any kind of changes? Like does your face appear any thin? Do you have dark circles under your eyes?

My sexual problems have recovered. I had ED and no libido when I first took the pill. But in about 2 to 3 months I recovered sexually only. The other problems still remain. So please try to shed some light on your situation a bit more.

1 Like

yes i did took it for hair loss , yes i was aware of the sides before take it , but i took it because i was very depressed because my hair loss.
for the seconde question , no i didn’t notice any change in my face for now
mainly i have very bad headache and no libido , ed .

Headache and no libido is normal. This happens to almost everyone who takes propecia. It will take some time to get back to normal. If nothing else happens to you, just live normally and things will get back to normal.

1 Like

I also took only 4 pills back in january. Crashed and had full blown PFS with all mental ,sexual and physical sides. I recovered like 80% since those 9 months giving me hope I can recover completely in few more months. So odds are good just avoid any hormonal supplements and drugs and take care of a good diet

1 Like

happy for your recovery and hope you will be 100%. Thank you THAT give me hope because i’m on 2 months and i d’ont see any progress in my situation

Fucked up hormones and receptors need a looot of time to stabilize and recover so dont panic, dont depress continue stuff like pre fin and believe your body. Stress and unpatience slows your body to heal…i learned my lesson

1 Like

Would you mind me asking how long this might be? It’s been 6+ years for me and the side effects have remained constant thus far.

1 Like

Damn, sorry to hear you suffer sides for so long.
Can speak only for my own, I had major improvments since month 8 of pfs, yet I’m still suffering many sides too, the improvments are enough though to be able to feel like living is still worth

sorry :(, i imagine it’s very hard for you , i like to know your sides ?

my sides get better , now i can get morning wood and i can get hard with simulation but no libido yet

1 Like

I laid it all out in my intro post which you can find… 6+ years and no changes here.